Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Patrick!

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Patrick!

  • Rank
    New Member
  1. Healing has probably gotten a bit faster since of tane... still a slow process though, some days they looked redder but other days they can look a fair bit faded.
  2. Redmarks and redness still here . Been 4 months off accutane. What should I do/use?
  3. Well when I was on Accutane I didnt do do much because the Dermatologist didn't tell me to. I just kept moisturized. I play alot of sport though, so I think exercise might have helped a bit, but I'm still looking for a solution for me to get rid of the leftover marks
  4. Okay I'm 15 and have just finished my first course of Roaccutane which lasted around 9 months. It has pretty much got ridden of all active acne and stopped breakouts etc. My skin still has an overall reddish look to it that I'd really like to get rid of, it seems to come and go on different days. I've also got a few red marks that have been there for like 6 months+ And one little scar on my left cheek. What can I do guys?! I'm absolutely stoked that I don't get pimples no where near as bad as
  5. I'm basically in the same boat as you, and I'm not sure what to do next.
  6. Anything else I can do in the mean time?
  7. Hello. Well I have just finished my course of Roaccutane. My skin has improved alot and it certainly stopped breakouts and those kinds of things. My skin is a bit reddish overall but I'm guessing that will fade. But I still have a few red spots and I guess what I would say mild scarring. I would just like to know some safe recommendations on what I can do now to improve my skin now that I'm off Roaccutane. Heres a few photos that might help. The lightening doesn't really highlight the reddn
×